REAL

Items where Author is "Amjadi, Jafar"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Sheikholeslami, Seyed Mahmoud and Amjadi, Jafar and Volkmann, Lutz (2016) Global Rainbow domination in graphs. Miskolc Mathematical Notes, 17 (2). pp. 749-759. ISSN 1787-2405 (print), 1787-2413 (online)

Abdollahzadeh Ahangar, Hossein and Amjadi, Jafar and Sheikholeslami, S. Mahmood and Samodivkin, Vladimir and Volkmann, L. (2016) Twin Roman domination number of a digraph. Miskolc Mathematical Notes, 17 (1). pp. 3-14. ISSN 1787-2405 (print), 1787-2413 (online)

This list was generated on Mon Nov 12 23:43:25 2018 CET.